# SDR AUS20040161

- Difficulty date: February 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Gulstm STCAA5
- Engine: Lyc O320E2G
- Propeller: Mcauly 1C172*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Worn
- Location: Engine
- Part time: 2,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYCLINDER WORN. PISTON, RING, & BARREL CLEARANCES EXCESSIVE.
